# SDR FDEA201410052971

- Difficulty date: October 5, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 25,319 hours, 13,665 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Splice
- Part number: A5381263520200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EACH CRACK INDICATION WAS FOUND AT THE LT J HOLE OF THE FUSELAGE FRAME 47 SPLICE FITTING BETWEEN STRINGER 24 & 26 IAW AB6 NTM 51-10-01 PART 1.  REWORKED THE HOLE & INSTALLED BUSHING IAW EA 6-5310-T0311900.  REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
